MAUDE Adverse Event Report: ETHICON INC. DERMABOND ADVANCED 0.7ML - 6EA; ADHESIVE, TOPICAL SKIN

ETHICON INC. DERMABOND ADVANCED 0.7ML - 6EA; ADHESIVE, TOPICAL SKIN
Model Number DNX6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Rash (2033); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).Device not returned.Additional information has been requested however not received.If further details are received at a later date a supplemental medwatch will be sent.Does ethicon have your permission to contact your surgeon, in the event ethicon would like to contact your surgeon for more clinical information to be used for a product quality complaint investigation? if so, please provide information on the authorization to use or disclose information form.No product is available for returned.Events reported on mw# 2210968-2021-11949.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent a knee reconstruction procedure on (b)(6) 2021 and topical skin adhesive was used.Seven days post op, the patient developed redness and itching at wound site.On day ten blisters developed.The wound was cleaned and dried and on day fourteen she saw a dermatologist who treated her with topical steroids and silver sulfadiazine.She also developed systemic symptoms which were redness, itching, and rash on arms, legs, and torso.She is doing much better now.Additional information has been requested.

Brand Name
DERMABOND ADVANCED 0.7ML - 6EA
Common Device Name
ADHESIVE, TOPICAL SKIN
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12862144
Report Number2210968-2021-11950
Device Sequence Number14589222
Product Code MPN
UDI-Device Identifier10705031203549
UDI-Public10705031203549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDNX6
Device Catalogue NumberDNX6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale